# SDR SIMA20150701004

- Difficulty date: July 1, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 27,281 hours, 23,209 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYD 1 PUMP FAIL & HYD 1 LOW QTY IN FLIGHT.  ELEC PUMP HELD AT 2900 PSI REMAINDER OF FLIGHT.  UPON LANDING ELEC PUMP WENT TO 100 PSI & LOST STEERING.  TRANSFERRED TO NRWC 694-ORD-02076.  FROM NRWC 694-ORD-02076, REPLACED E1 HYD PUMP IAW AMM 29-10-03.  REF ITEM'S  2 & 3 LOG PAGE 3922807 & ITEM NR 1 LOG PAGE 3922808 FOR REPLACEMENT OF E1 HYD HOSE & CARBON SEAL.  R & R NR 1 ENG HYD HOSE & HYD PUMP IAW AMM 29-10-13.
